# SDR QXEA2014060900458

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 14,576 hours, 15,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS COUNTERSINKS ON FUEL PANEL 522CT TO HAVE CORROSION.  REMOVED CORROSION FROM COUNTERSINKS ON FUEL PANEL 522CT MEASURED FASTENER HEADS AT .0165 BELOW FLUSH IAW TUC6161.  PANEL OUT OF LIMITS, IAW SRM 57-10-35, REPAIR-03.  PANEL INSTALLED.
